# SDR Y2PA2015041600020

- Difficulty date: April 9, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47155
- Aircraft time: 78,467 hours, 88,841 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DISCOVERED AFT PRESS BULKHEAD UPPER DOOR JAMB DOUBLER CRACKED.  REPAIRED AFT PRESS BULKHEAD UPPER DOOR JAMB DOUBLER IAW SB 53-166 PAGE 30 PARAGRAPH 11 & DWG J060110.  R & R LT DOOR JAMB CHANNEL IAW SB 53-166 PAGE 30 PARAGRAPH 11 & DWG J060110 FOR SB TERMINATION.
